期刊文献+

Fujita-type Phenomenon of the Nonlocal Diffusion Equations with Localized Source

分享 导出
摘要 In this paper, we investigate the Cauchy problem for the nonlocal diffusion system with localized source ut = J*u-u + a(x)v~p, v_t = J*v-v + a(x)u~q. We first prove that the Fujita curve is(pq)_c*-= 1+max{p+1, q+1}based on whether there exist global solutions, thatis, if 1 < pq(pq)_c,then every nonnegative solution blows up in finite time, but for pq >(pq)_c,there exist both global and non-global solutions to the problem. Furthermore, we establish the secondary critical curve on the space-decay of initial value at infinity.
出处 《数学研究及应用:英文版》 CSCD 2019年第2期171-180,共10页 Journal of Mathematical Research with Applications
基金 the National Natural Science Foundation of China(Grant No.11301419) the Meritocracy Research Funds of China West Normal University(Grant No.17YC382).
作者简介 Corresponding author:Zhongping LI,zhongpingli80@126.com;Lili YANG,E-mail address:liliyang1213@126.com.
  • 相关文献
投稿分析

相关作者

内容加载中请稍等...

相关机构

内容加载中请稍等...

相关主题

内容加载中请稍等...

浏览历史

内容加载中请稍等...
;
使用帮助 返回顶部 意见反馈